Trigger Neck/Shoulder Injections Increase Tinnitus?

Discussion in 'Support' started by alicia_tina, Aug 16, 2016.

tinnitus forum
    1. alicia_tina

      alicia_tina Member

      Tinnitus Since:
      August 8, 2016
      Cause of Tinnitus:
      Might be Ototoxicity or Unknown
      Right now I'm going in for a trigger point injection for the muscle spams and tension in my neck/shoulder area.

      I was wondering if anyone has had this done and felt an increase in their T?

      Any input would be greatly appreciate.

      I am so new to this and feel like I'm loosing my mind!

      Debating whether or not I should do it if it will mess with my T as I'm only one week in and don't know how to manage this super high pitch ring as is.

      Thanks!!!
       
      • Hug Hug x 1
    2. grate_biff
      No Mood

      grate_biff Member

      Location:
      Oslo, Norway
      Tinnitus Since:
      09/2014
      Cause of Tinnitus:
      aucustic trauma, benzo withdrawl or both
      What will you inject? Botox? Lidocain?
      I dont know much about this, but seriously considering botox on triggerpiont in the neck area myself as my muscles there are beyond strainious due to protracted benzo withdrawl.

      Btw I cant see any reason why this would make the T worse even though Botox is considered a poison idt it kills anything it just paralyzes.

      I also would welcome anyone who have any experience with this to comment.
       
    3. alicia_tina

      alicia_tina Member

      Tinnitus Since:
      August 8, 2016
      Cause of Tinnitus:
      Might be Ototoxicity or Unknown
      Hi, thanks for replying! I believe it's steroids don't know for sure it will be done in my shoulder neck area not sure if it's on the neck itself though.
       
    4. alicia_tina

      alicia_tina Member

      Tinnitus Since:
      August 8, 2016
      Cause of Tinnitus:
      Might be Ototoxicity or Unknown
      I got it done and just feeling very sore now. It was near the shoulder neck areas and a lil up the neck on both sides but not to high up. He was going to use lidocaine but I heard that could spike T and he used steroids instead. No spike in T at all in fact I feel like it went down a notch. I hope it stays like that or that there isn't a huge spike coming to me in the morning or something.


      I got the injections because of severe tension and muscle spasms and getting crazy head tension migraines in the last week (right before T started).

      So far it's ok though. Let's see what tomorrow brings.
       
      • Like Like x 1
    5. DirM
      Pensive

      DirM Member Benefactor

      Location:
      San Diego
      Tinnitus Since:
      July 11, 2016
      Cause of Tinnitus:
      TMJ/TMD
      I had trigger point injections yesterday on the side of neck and upper shoulders. Before the injections when I turned by head to the left or right my T increased. After, now turning my head doesn't change it at all, which I see as an improvement. Next week he will increase the number of injections to include points on my face, a, very interested to see if I get more improvement.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.